T Nation

Low Test and Libido

Hello all,

I know its been a while since I posted, school has kept me real busy. 2 weeks ago I just finished a 12 week cycle of Test E, Tren E, and EQ. My gains from the cycle were excellent, gaining about 10 pounds of lean muscle, while noticing significant strength increases in all my major lifts.

Now here comes the bad part, through out the cycle I experienced the usual heightened libido test, running the test in 2:1 ratio to the tren. But towards the end of my cycle, about a month ago, I began to notice significant decreases in libido and low test, difficultly in having an erection. I’m sure from those of you who experienced this in the past, know how this effects any sexual relationships you have, especially if they don’t know you’re using/used AAS. I’m currently in the second week of a test taper, 100mg/week.

I was just wondering if there is any way I can help speed the recovery process of my libido/test, adding in nolv/clo although the taper says not to. Or if it just a matter of playing the time game and waiting it out until my natural levels rebound.

-tw1st

This post was flagged by the community and is temporarily hidden.

BBB,

thanks for the response man. Yes during my cycle i used letro, .25/EOD about given my water retention. Sometimes going to E3D.

If it is the estrogen build up. Do you believe i should bring nolva/clo into my test taper? Or possible drop the taper all together and just use the nolva/clo

You said week two of the taper however im going to assume you did mean week two of the stasis as your current dose is 100mg/wk.

If it was tren enathate you were using then the tren itself likely still hasnt fully cleared your system and may be giving you some grief. Id suspect the culprit to be estrogen related at where you are. Im unsure as to what to suggest regarding a letro dose however if it were adex you were using I would of slowly decreased the amount used during the stasis period but definately continued with it.

This post was flagged by the community and is temporarily hidden.

I stopped running the Tren at week 8, about a month ago. So would prolactin still be an issue?